# SDR UALA2010092803589

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,145 hours, 4,413 cycles
- Engine: Pwa PW4090
- Engine time: 44,247 hours, 6,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID STRONG OIL ODOR IN FLT DECK, 1ST & BUSINESS CLASS.  ACP VISUAL CHECK OF NR1 ENG SPINNER FOR POSSIBLE OIL CONTAMINATION.  REMOVED SPINNER AREA NO LARGE AMOUNT OF OIL FOUND.  INSTALLED SPINNER. BOROSCOPED ENGINE THRU AP2 AND AP3, NO EVIDENCE OF OIL ON BLADES OR AT HUB.  ACCOMPLISHED ENGINE RUN'S AT POWER TO THE LT ENGINE FROM CRUISE TO FLT IDLE FOUND AN EVER SO SLIGHT ODOR. CHECKED FAN INLET-EXIT-2.5 BLEED- VANE ARMS-IP DUCTS AND BLEED PORTS ALL WITH NO OIL WETTING, PUDDLING, OR VARNISH. ACCOMPLISHED BOROSCOPE OF LOW PRESSURE COMPRESSOR SECTION WITH NO WETTING. CONFIRMED RT ENG HAD NO ODOR.
